Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

After stopping depo i have pregnancy like symptoms

im 22 years old and recently decided to stop getting my depo shot due to intense knee and chest pain . i only had 2 shots (1st in august and 2nd in november) my third shot was due late jan early feb. i have been experiencing pregnancy symptoms and have been having unprotected sex. so am i pregnant already or are my symptoms ( tiredness , hungry, food aversions, sore breast, nausea and some recent vomitng) due to depo withdrawal? any suggestions and comments are very much welcome.
Asked On : Tue, 9 Mar 2010
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. In the presence of pregnancy symptoms in the absence of contraception, it is always better to confirm pregnancy... Consider the pregnancy test to confirm pregnancy status..

Answered: Fri, 12 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor